# SDR MWEA001135

- Difficulty date: November 7, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 82,926 hours, 92,684 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 59114243
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR AT AFT CARGO DOOR LOWER AFT CORNER STARTING AT CUTOUT GOING AFT 5 INCHES PAST STATION 766.  REPAIR IS ATTACHED TO LONGERON 26 AND 25 RIGHT.  FABRICATED AND INSTALLED REPAIR DOUBLERS AND SHIMS.
